# SDR PNSA990103

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO BASE.  ADJUSTED RIGGING ON FWD LOWER SWITCH.  OPS CHECKED OK.
